MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO PERFORMANCELOAD W/PLATE; STRETCHER, WHEELED

STRYKER MEDICAL-KALAMAZOO PERFORMANCELOAD W/PLATE; STRETCHER, WHEELED
Model Number 6392
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Pain (1994)
Date of Event 07/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr is part of the fda voluntary malfunction summary reporting program.  the device was evaluated in the field and the issue was confirmed; there was a deformed component.  the device was repaired and returned.  there was no remedial action taken.  this device is not labeled for single use.
 
Event or Problem Description
This report summarizes 1 malfunction event, where it was reported the cot fastener unexpectedly disengaged/falsely engaged.  the paramedic was injured as a result of the event, and experienced pain.There were no adverse consequences reported regarding the patient.

Brand Name
PERFORMANCELOAD W/PLATE
Common Device Name
STRETCHER, WHEELED
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
MDR Report Key10747648
Report Number0001831750-2020-01147
Device Sequence Number14414310
Product Code FPO
UDI-Device Identifier07613327282603
UDI-Public07613327282603
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number6392
Device Catalogue Number6392000002
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/01/2020
Initial Report FDA Received Date10/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1